Vincristine sulfate as a possible cause of optic neuropathy.
Аннотация
A 6-year-old boy with skin lesions suggestive of neurofibromatosis developed a frontotemporal primitive neuroectodermal tumor and was subsequently treated with surgery, craniospinal irradiation, and chemotherapy. After the sixth cycle of treatment with vincristine sulfate, 9 months after diagnosis, the child developed a rapidly progressive bilateral deterioration in visual acuity. Retinal appearances were consistent with optic neuropathy. Gene studies for neurocutaneous syndromes were negative. Brain imaging at this time showed no tumor progression, and in the absence of other etiologies, we implicate vincristine as a probable cause. Discontinuation of this particular agent has allowed bilateral improvement in visual acuity.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.